Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Jarzynski equality for quantum stochastic maps

From Thermodynamics of Computation
reference groups
Quantum Thermodynamics and Information Processing
author-supplied keywords
keywords
authors
Alexey E. Rastegin
Karol Ayczkowski
title
Jarzynski equality for quantum stochastic maps
type
journal
year
2014
source
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics
volume
89
issue
1
link
https://www.mendeley.com/catalogue/1a6921d9-0ba2-31b3-8062-8d40ba3c2566/(0)

Counts

Citation count
58
Page views
0

Identifiers

  • doi: 10.1103/PhysRevE.89.012127 (Google search)
  • issn: 15393755
  • sgr: 84894588133
  • arxiv: 1307.5370
  • scopus: 2-s2.0-84894588133
  • pui: 372468599